# SDR MALA040195

- Difficulty date: February 9, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 13,722 hours, 15,277 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LEFT ENG FIRE DETECT LIGHT CYCLED ON AND OFF, OCCASIONALLY THE LT ENG FIRE T-HANDLE CAME ON AND OFF A FEW TIMES.  AIR RETURN TO DTW.  MAINTENANCE FOUND SENOR LOOP CHAFED, INSTALLED SERVICEABLE SENOR LOOP P/N 472326 IAW SF-340 MM 26-11-05-2.  ALL CHECKS GOOD.
